# SDR DXTA2025120205921

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000029
- Aircraft time: 5,872 hours, 3,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING IS NOT WORKING PROPERLY. WITH BATTERIES OFF & FOLLOWING A 30 MIN CHARGE WITH APU ON, EMERGENCY LIGHTS WILL ILLUMINATE IN ON, BUT FAIL TO ILLUMINATE IN ARM.  FAILURE DISCOVERED DURING PREFLT WHEN INTERIOR & EXTERIOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE IN EITHER SWITCH POSITION, NOTING ACFT HAD ONLY BEEN OFF FOR APPROX 3 HRS AFTER SEVERAL HOURS OF FLYING.  TROUBLESHOT TO FAULTY ELPS NR 4, 3 & 2.  REMOVED FAULTY ELPS 4 & INSTALLED NEW ELPS.  REMOVED BATTERY PACK & INSTALLED NEW BATTERY PACK.  REMOVED BATTERY PACK & INSTALLED NEW BATTERY PACK. POWERED ACFT, PERFORMED OPS CHK OF EMERGENCY LIGHT SYSTEM, OPS CHKD GOOD.  WORK DONE IAW AMM 33-53-13, 33-53-09, & 33-53-05. NO DEFECTS NOTED.
